# SDR ASAA2023111246153

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 30,885 hours, 9,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK CAUTION LIGHT ON DURING RECALL. EXTINGUISHES DURING MC RESET. GROUNDED - YES. (RESOLVED ON W/O: 1976784 TASKCARD: N/R-00002 ) PERFORMED PACK TEMP CONTROLLER BITE REF FIM 21-62 TASK 801. FOUND TCV FAULT ON LEFT CONTROLLER. RESET CONTROLLER AND RAN PACKS. L PACK LIGHT REMAINED EXTINGUISHED. RAN CONTROLLER BITE AGAIN AND NO FAULTS FOUND. NO 30 DAY HISTORY. THIS CLEARS MEL 21-32B. PLACARDS REMOVED. SEAMC NOTIFIED.
